RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2005, Volume 46, Number 5  


On localization of solutions of elliptic equations with nonhomogeneous anisotropic degeneracy
S. N. Antontsev, S. I. Shmarev
963
Boundary value problems for quasielliptic equations in a half-space
V. S. Belonosov
985
On a nonstationary model of a catalytic process in a fluidized bed
V. P. Gaevoi
1000
Existence of a global solution to one model problem of atmosphere dynamics
B. V. Gatapov, A. V. Kazhikhov
1011
Qualitative properties of a certain kinetic model of a binary gas
Yu. N. Grigor'ev, M. I. Omel'yanchuk
1021
On the interior smoothness of solutions to second-order elliptic equations
A. K. Gushchin
1036
Solvability of the inverse problem of finding thermal conductivity
A. I. Kozhanov
1053
One criterion for nuclearity of linear operators
V. B. Korotkov
1072
Finite Sylow subgroups in simple locally finite groups of Lie type
M. Kuzucuoglu, V. D. Mazurov
1079
Solution of parabolic equations by means of Lyapunov functionals
M. M. Lavrent'ev (Jn.)
1085
A mixed problem for a hyperbolic system on the plane with delay in the boundary conditions
N. A. Lyul'ko
1100
Existence of the boundary value of a polyharmonic function
V. P. Mikhailov
1125
On the equation of a rotating film
V. V. Pukhnachov
1138
A stability estimate for a solution to the wave equation with the Cauchy data on a timelike cylindrical surface
V. G. Romanov
1152
On counting the number of eigenvalues in the right half-plane for spectral problems connected with hyperbolic systems. II. Differential equations
V. V. Skazka
1163
Mathematical aspects of modeling the self-oscillations of the heterogeneous catalytic reaction rate. I
G. A. Chumakov
1179
On conversion of the L'Hôpital rule for analytic functions
A. V. Shishkina
1190
Сибирский математический журнал Siberian Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020